MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON JET PLUS TAP-ON G137 (DNA); SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON JET PLUS TAP-ON G137 (DNA); SCALER, ULTRASONIC
Catalog Number G137
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
While using a cavitron jet plus g137, they allege that they have no water and the handpiece is getting hot, no injury resulted.
 
Additional Manufacturer Narrative
(b)(6) 2025.(b)(6).Hpcable # (b)(4) handpiece #(b)(4) awe powder bowl assy, bowl, j-l nozzle clogged.Could not replicate the issue of no water flow.Found the j nozzle got glogged.Cleared the blokade, tested and recalibrated to manufacturing specifications.(b)(6).Note: please follow the enclosed maintenance procedures to prevent nozzle clog in the future.Dhr review is not required because the product was returned for evaluation, and the described failure mode is a known hazard.

Brand Name
CAVITRON JET PLUS TAP-ON G137 (DNA)
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key23310320
Report Number2424472-2025-00143
Device Sequence Number17353063
Product Code ELC
UDI-Device IdentifierD00381840011
UDI-PublicD00381840011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG137
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown